ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О множествах единственности для некоторых ортогональных рядов

Геворкян, Г. Г. (1983) О множествах единственности для некоторых ортогональных рядов. ՀՍՍՀ ԳԱ Զեկույցներ, 77 (4). pp. 151-153. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1308Kb

Item Type:Article
Additional Information:Որոշ օրթոգոնալ շարքերի միակության բազմությունների մասին; On sets of uniqueness for some orthogonal series
Uncontrolled Keywords:Գևորգյան Գ. Գ., Gevorgian G. G.
Subjects:Q Science > QA Mathematics
ID Code:4669
Deposited By:NAS Reports
Deposited On:14 Jan 2013 11:26
Last Modified:03 Aug 2020 19:00

Repository Staff Only: item control page